# SDR DALA2016081105927

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Misinstalled
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL FWD SERVICE DOOR SLIDE, LOWER LOCK PIN WAS FOUNDED IMPROPERLY INSTALLED. FWD SERVICE DOOR SLIDE WAS REMOVED AND INSTALLED IAW AMM 25-62-00.
